# SDR FDEA202103310972

- Difficulty date: March 31, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOOR PANEL APRX STA 595 - 675 & LBL 27 - 47, FOUND NUMEROUS   DAMAGED SPOT ON UPPER SURFACE PANEL.RED MARKED REMOVED AND REPLACED UPPER MAIN DECK FLOOR PANEL STA 595 - 675, LBL 27 - 47 REF   FEDEX DWG SRZ25-005, AND SRM 53-60-00 VOL I.
